# SDR AWXA200300893

- Difficulty date: August 7, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 44,463 hours, 20,234 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - EMERGENCY FLASHLIGHT AT AFT NR 3 FLIGHT ATTENDANT STATION IS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERY AT THE AFT NR 3 FLIGHT ATTENDANT STATION, OPERATIONAL CHECK WAS GOOD.
